# SDR DALA14015053155

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 31,233 hours, 16,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 18-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BETWEEN FRAMES 18 AND 20 Y1292. REWORKED IAW SRM 51-74-00 AND FOUND WITHIN LIMITS IAW SRM 51-11-15, PARAGRAPH 4E, FIG 107, PAGE 121.    APPLIED PROTECTIVE TREATMENT IAW SRM 51-21-11 AND SRM 51-23-11.
